# SDR UIEA2012050900200

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,048 hours, 20,737 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS "LT PACK TEMP". OPERATES NORMAL IN STANDBY MODE.
